I am SO of a person who started TSH last week... To be honest, it has been a pretty rocky start due to side effects. My husband took the first pill mid last week, and was very sick for a couple of days. No appetite, nauseated, and started vomiting. So he stopped a while, felt better, and re-started yesterday. Again, he feels awful, nauseated, and vomiting. He is in bed right now. Agh. He is committed, so he wants to "get this through." Any suggestions to make this easier for him? Even encouragement would be helpful at this point. After reading the helpful hints, we will try smaller dosage with food and water.
Post by joesixpack on Feb 10, 2019 23:47:58 GMT -5
Yes, when people run into this they often find that a lower dose is easier to deal with. Cutting the pill in half or even in quarters can ease such problems. Anti-nausea medication can help too and people often find that something simple like ginger is very helpful. Once it's under control, try another 12.5 mg. TSM is a process that takes most people 6-12 months, so taking a week or two to build up the dose won't add that much time to it.
Thank you for your reply. I was not expecting this kind of symptoms from Naltrexone. He took anti-nausea medication and it helped. It is good to know that it takes months to achieve the optimal outcome.
501(c)3 Disclaimer: The C Three Foundation is a not-for-profit, charitable organization formed under Section 501(c)3 of the U.S. Internal Revenue Code. Donations to the C Three Foundation are tax-deductible as charitable contributions for US Federal income tax purposes. There are no donation limits to the C Three Foundation.
CONTENT IS INFORMATION ONLY AND NOT ADVICE
Legal Disclaimer Notice: The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem. You should not stop taking any medication without first consulting your physician.